All services
11,353–11,376 of 22,348api.magentlab.com
api.magentlab.com
Agachan 1996 constipation scoring system from eight caller-assigned table bands (frequency, painful evacuation, incomplete evacuation, abdominal pain, time per attempt, assistance 0-2, unsuccessful attempts per 24 hours, duration). Total 0-30. constipation true iff score > 15. magent does not take a bowel history. Not a medical device, not a laxative order, not Jorge 1993 fecal incontinence scoring.
api.magentlab.com
api.magentlab.com
Koh 2001 Osteoporosis Self-Assessment Tool for Asians (OSTA). Index = trunc(0.2 × (weight_kg − age)) toward zero. Risk low if index > −1, intermediate if −1 through −4, high if index < −4. Age 18–120; weight_kg or weight_lb. Not a medical device, not FRAX, not a DXA order. Derivation was postmenopausal Asian women.
api.magentlab.com
api.magentlab.com
Zhou 2014 NCCN-IPI for DLBCL in the rituximab era: age (≤40 0, 41–60 1, 61–75 2, ≥76 3), LDH/ULN (≤1 0, >1–3 1, >3 2), Ann Arbor III or IV 1, major-organ extranodal (bone marrow, CNS, liver/GI tract, or lung) 1, ECOG ≥2 1; max 8. Low 0–1, low_intermediate 2–3, high_intermediate 4–5, high 6–8. Deterministic published score; not a DLBCL diagnosis or treatment choice; not Shipp IPI, not R-IPI, not CNS-IPI. magent does not assay LDH or stage lymphoma.
api.magentlab.com
api.magentlab.com
Thompson 1999 Rome II IBS. rome_ii_ibs is true iff at least 12 weeks (need not be consecutive) in the preceding 12 months of abdominal discomfort or pain and at least two of: relieved with defecation, onset associated with a change in stool frequency, and onset associated with a change in stool form. supporting_features_met is 0-3. Caller assigns four flags. magent does not examine the patient. Not a diagnosis, not Rome III, not Rome IV, not Manning, not IBS subtype.
api.magentlab.com
api.magentlab.com
Asthma Predictive Index (Castro-Rodriguez 2000, Tucson Children's Respiratory Study). Stringent positive if early frequent wheeze (parent frequency scale > 3) plus 1+ major or 2+ minor criteria. Loose positive if any early wheeze plus the same risk factors. Majors: parental MD asthma, MD eczema. Minors: MD allergic rhinitis, wheezing apart from colds, circulating eosinophils >4% of WBC (caller-assigned). Not mAPI. Not an asthma diagnosis. magent does not examine the child. Not a medical device.
api.magentlab.com
api.magentlab.com
Dakik 2019 AUB-HAS2 for 30-day death/MI/stroke after noncardiac surgery: six 1-point elements (history of heart disease, angina or dyspnea, age ≥75, hemoglobin <12 g/dL, vascular surgery, emergency surgery). Low 0-1, intermediate 2-3, high >3 (max 6). Derivation rates 0%, 0.5%, 2.0%, 5.6%, 15.7% by score 0/1/2/3/>3. Not a medical device, not RCRI, not ACS treatment, and not operative clearance.
api.magentlab.com
api.magentlab.com
Wells 2009 DAS28(CRP): 0.56*sqrt(TJC28)+0.28*sqrt(SJC28)+0.014*GH+0.36*ln(CRP+1)+0.96. CRP is mg/L, not SDAI mg/dL. GH is 0-100 mm VAS, not 0-10. The +0.96 constant is required. Remission is DAS28<2.6 as stated in that paper. magent does not count joints or assay CRP. Not DAS28-ESR, SDAI, or CDAI. Not a rheumatoid arthritis diagnosis.
api.magentlab.com
api.magentlab.com
Berlin Definition of ARDS (Ranieri 2012). berlin_ards iff clinical box (onset within 1 week, bilateral opacities not fully explained, origin not fully HF or fluid) and severity mild, moderate, or severe. Severe: PF<=100 with PEEP>=5. Moderate: 100<PF<=200 with PEEP>=5. Mild: 200<PF<=300 with PEEP or CPAP>=5. Caller assigns flags and pf_ratio. magent does not read radiographs or echo, diagnose ARDS, or set ventilator mode. Not AECC 1994, not Kigali, not the oxygenation index.
api.magentlab.com
api.magentlab.com
Payen 2001 Behavioral Pain Scale from three caller-assigned 1-4 items (facial_expression, upper_limbs, ventilator_compliance) using that paper's Table 1 descriptors. magent sums only (range 3-12) and does not observe the patient. No later pain-present cutoffs. Not a pain diagnosis or analgesic order. Not CPOT (CPOT items are 0-2).
api.magentlab.com
api.magentlab.com
IMWG 2014 myeloma requiring therapy (Rajkumar 2014). Met when clonal BMPC ≥10% or biopsy-proven plasmacytoma plus ≥1 MDE: hypercalcemia, renal insufficiency, anemia, osteolytic lesion (CRAB), or BMPC ≥60%, involved:uninvolved FLC ratio ≥100 with involved FLC ≥100 mg/L, or >1 focal MRI lesion ≥5 mm (SLiM). Not a diagnosis. Not smouldering MM, MGUS, POEMS, or amyloid. Not Greipp ISS or R-ISS. magent does not assay calcium, creatinine, hemoglobin, or FLC, and does not read MRI.
api.magentlab.com
api.magentlab.com
NYHA 1994 functional capacity class 1-4 as assigned by the caller (Criteria Committee of the New York Heart Association, 9th edition). Returns class, score, max 4, and the published class description. Functional capacity only; not Objective Assessment A-D and not ACC/AHA stages. Not a heart-failure diagnosis; magent does not examine the patient.
api.magentlab.com
api.magentlab.com
AMT-4 (Swain 1997): four caller-assigned flags for age, date of birth, place, and year. Each correct item scores 1; max 4. Impaired cognition is indicated when the score is less than 4 (0–3 impaired; 4 not impaired). Flags only; magent does not interview the patient or collect a date of birth, age, place name, or year. Not a dementia diagnosis and not a medical device. Not Hodkinson 1972 AMT-10.
api.magentlab.com
api.magentlab.com
AMT-10 (Hodkinson 1972): ten caller-assigned correct/incorrect flags. Each correct item scores 1; max 10. Score is the 0–10 sum only. Hodkinson 1972 did not publish a diagnostic cutoff. Flags only; magent does not interview the patient or collect age, date of birth, place, year, address, or monarch name. Not a dementia diagnosis, not a medical device, and not Swain 1997 AMT-4.
api.magentlab.com
api.magentlab.com
Lansky 1987 Play-Performance Scale: caller-assigned integer 0, 10, 20, 30, 40, 50, 60, 70, 80, 90, or 100 from parent-rated play over the past week (fully active; minor physical restriction; tires more quickly; restricted play; quieter activities; lying around, quiet play; mostly in bed; bedbound; often sleeping; no play; unresponsive). Grade 0 is scored. Returns score, max 100, and a stable label. Not a performance-status assignment, not Karnofsky, not ECOG; magent does not observe the child.
api.magentlab.com
api.magentlab.com
Borgman 2011 pediatric trauma BIG score: admission base deficit (mmol/L as published; magent does not flip signed base excess) plus 2.5 times INR plus (15 minus GCS). Caller supplies numeric base_deficit, inr, and GCS 3-15. magent does not assay blood gas or INR or compute GCS. Numeric score only; Borgman 2011 does not print a 12.7 or 16 mortality cut. Not a medical device or a trauma-bay disposition order.
api.magentlab.com
api.magentlab.com
Chen 2013 kinetic eGFR (KeGFR) from two plasma creatinines, hours between them, caller-assigned steady-state creatinine and corresponding eGFR/CrCl, and required max_delta_pcr_mg_dl_day (Chen usual default 1.5). KeGFR = (SSPCr * CrCl / MeanPCr) * (1 - 24*dPCr / (dTime_hours * MaxdPCr/Day)), clamped at 0 when that (1 - ratio) term is negative. Creatinine mg/dL only. Not a CKD-EPI result. Not a dialysis prescription. magent does not compute MDRD or CKD-EPI.
api.magentlab.com
api.magentlab.com
Guglielmelli 2018 MIPSS70 for transplant-age PMF: Hb <10 g/dL (1), leukocytes >25×10^9/L (2), platelets <100×10^9/L (2), blasts ≥2% (1), fibrosis ≥2 (1), symptoms (1), no type 1/like CALR (1), HMR category (1), ≥2 HMR (2); max 12. Low 0–1, intermediate 2–4, high ≥5. Italian-cohort median (5-year) OS 27.7 y (95%), 7.1 y (70%), 2.3 y (29%). Not MIPSS70-plus or version 2.0. magent does not sequence or grade marrow.
api.magentlab.com
api.magentlab.com
Than 2012 ADAPT 2-hour accelerated diagnostic protocol for emergency chest pain. low_risk is true only when the caller-assigned TIMI UA/NSTEMI score is 0, new ischemic ECG changes are absent, and both 0-hour and 2-hour (not 3-hour) troponin flags are not elevated. magent does not assign TIMI items, read an ECG, or assay troponin. Not HEART Pathway. Not a discharge order, ACS diagnosis, or stress-test order. Not a medical device.
api.magentlab.com
api.magentlab.com
Forrest 2003 original Glasgow Prognostic Score (GPS) from CRP in mg/L and albumin. Elevated CRP is >10 mg/L; hypoalbuminaemia is albumin <35 g/L. Assign 1 for CRP >10 and 1 for albumin <35, then sum: GPS 0 when CRP ≤10 and albumin ≥35; GPS 1 when CRP ≤10 and albumin <35 (isolated hypoalbuminaemia) or CRP >10 and albumin ≥35; GPS 2 when CRP >10 and albumin <35. Not mGPS, not hs-mGPS, not a cancer diagnosis or treatment order. magent does not assay CRP or albumin.
api.magentlab.com
api.magentlab.com
Park 2016 ICE Table 5 simplified 6-month IE mortality score: constant 4, age bands (<=45: 0; 46-60: 2; 61-70: 3; >70: 4), and caller-assigned flags (dialysis +3, nosocomial +2, prosthetic +1, symptoms >1 month -1, S. aureus +1, viridans -2, aortic/mitral vegetation +1 each, NYHA 3-4 +3, stroke +2, paravalvular +2, persistent bacteremia +2, surgery -2). Returns score, quadratic mortality percent, and score >= 8. Not a diagnosis. magent does not examine the patient or decide surgery.
api.magentlab.com
api.magentlab.com
Cuker 2010 HEP score: eight features with signed weights (range -16 to 19). Magnitude of platelet fall, typical- or rapid-onset timing, nadir, thrombosis (at most one), SQ heparin skin necrosis, IV-bolus systemic reaction, bleeding, and other causes (select all; no other cause +3). Cutoff 2 was 100% sensitive / 60% specific vs the expert panel. Not a HIT diagnosis or 4Ts score. magent does not assay SRA or ELISA.
api.magentlab.com
api.magentlab.com
Haimovich 2020 qCSI (Table 2 bedside points): RR ≤22 → 0, 23–28 → 1, >28 → 2; SpO2 >92 → 0, 89–92 → 2, ≤88 → 5; O2 ≤2 L/min → 0, 3–4 → 4, 5–6 → 5. Max 12. Lowest SpO2 and nasal-cannula flow as assigned by the caller. Not a COVID-19 diagnosis, triage order, or the 12-variable CSI gradient-boosting model. Derivation excluded >6 L/min. magent does not measure vitals.
api.magentlab.com
api.magentlab.com
De Jong 2013 MACOCHA from seven caller-assigned flags: Mallampati III or IV (5), OSA (2), reduced cervical mobility (1), mouth opening <3 cm (1), coma (1), SpO2 <80% (1), non-anesthesiologist (1). Total 0-12 (0 easy, 12 very difficult); high_risk at >=3. Not an intubation order. magent does not examine the airway, compute GCS, or measure SpO2.
api.magentlab.com
api.magentlab.com
NEWS2 from RCP 2017 Chart 1: respiratory rate, SpO2 on caller-assigned Scale 1 or Scale 2, supplemental oxygen, temperature (C), systolic BP, heart rate, and caller-assigned ACVPU (alert 0; confusion, voice, pain, or unresponsive 3 each) summed to 0-20. Returns Chart 2 clinical_risk (low / low-medium / medium / high) and red_score. Not NEWS 2012; not an ICU-admission order.